Economics Faculty Database
Economics
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Economics > Faculty    Search Help Login pdf version printable version 

Federico A Bugni, Associate Professor of Economics and Faculty Research Scholar of DuPRI's Population Research Center

Federico A Bugni

Professor Bugni’s research interests are in theoretical econometrics, partial identification, inference, moment (in)equalities, missing data, and stochastic processes. He has received grants from the National Science Foundation. His most recent work has been published in journals like Econometrica. He is currently working on projects the explore the determinants of college graduation, missing functional data, robustness in partial identification, and regression with missing covariates.

Contact Info:
Office Location:  
Office Phone:  (919) 660-1887
Email Address: send me a message
Web Page:  http://sites.duke.edu/federicobugni/

Teaching (Spring 2017):

  • ECON 903.08, ECONOMETRICS WORKSHOP Synopsis
    Social Sciences 113, Th 03:05 PM-05:35 PM
Teaching (Fall 2017):

  • ECON 703D.001, ECONOMETRICS I Synopsis
    Gross Hall 103, TuTh 10:05 AM-11:20 AM
  • ECON 703D.01D, ECONOMETRICS I Synopsis
    Social Sciences 124, Th 06:15 PM-07:05 PM
  • ECON 703D.02D, ECONOMETRICS I Synopsis
    Social Sciences 136, Th 07:30 PM-08:20 PM
  • ECON 883.06, TOPICS IN ECONOMETRICS Synopsis
    Social Sciences 113, MW 08:45 AM-10:00 AM
  • ECON 903.08, ECONOMETRICS WORKSHOP Synopsis
    Social Sciences 113, Th 03:05 PM-05:35 PM
Education:

Ph.D.Northwestern University2008
M.A.Northwestern University2005
Specialties:

Econometrics
Mathematical and Quantitative Methods
Research Interests: Theoretical and Applied Econometrics

Research website

Professor Bugni’s research interests are in theoretical econometrics, partial identification, inference, moment (in)equalities, missing data, and stochastic processes. He has received grants from the National Science Foundation. His most recent work has been published in journals like Econometrica. He is currently working on projects the explore the determinants of college graduation, missing functional data, robustness in partial identification, and regression with missing covariates.

Keywords:

Partial Identification • Econometrics

Curriculum Vitae  Bio
Working Papers

  1. Aucejo, EM; Bugni, FA; Hotz, VJ, IDENTIFICATION AND INFERENCE ON REGRESSIONS WITH MISSING COVARIATE DATA, Econometric Theory, vol. 33 no. 01 (February, 2017), pp. 196-241, ISSN 0266-4666 [doi]
  2. Bugni, FA, COMPARISON OF INFERENTIAL METHODS IN PARTIALLY IDENTIFIED MODELS IN TERMS OF ERROR IN COVERAGE PROBABILITY, Econometric Theory, vol. 32 no. 01 (February, 2016), pp. 187-242, ISSN 0266-4666 [doi]
  3. Bugni, FA; Canay, IA; Shi, X, Specification tests for partially identified models defined by moment inequalities, Journal of Econometrics, vol. 185 no. 1 (March, 2015), pp. 259-282, ISSN 0304-4076 [doi]
  4. Bugni, FA, Comparison of inferential methods in partially identified models in terms of error in coverage probability, Econometric Theory, vol. 89 no. 4 (January, 2014) [doi]  [abs]
  5. Arcidiacono, P; Bayer, P; Bugni, FA; James, J, Approximating highdimensional dynamic models: Sieve value function iteration, Advances in Econometrics, vol. 31 (January, 2013), pp. 45-95, ISSN 0731-9053 [doi]  [abs]
  6. Bugni, FA; Canay, IA; Guggenberger, P, Distortions of Asymptotic Confidence Size in Locally Misspecified Moment Inequality Models, Econometrica, vol. 80 no. 4 (June, 2011), pp. 1741-1768, ISSN 0012-9682 [doi]  [abs]
  7. Bugni, FA, Child labor legislation: Effective, benign, both, or neither?, Cliometrica, vol. 6 no. 3 (2012), pp. 223-248, ISSN 1863-2505 [doi]  [abs]
  8. Bugni, FA, Specification test for missing functional data, Econometric Theory, vol. 28 no. 5 (2012), pp. 959-1002, ISSN 0266-4666 [doi]  [abs]
  9. Bugni, FA, Bootstrap inference in partially identified models defined by moment inequalities: Coverage of the identified set, Econometrica, vol. 78 no. 2 (2010), pp. 735-753, ISSN 0012-9682 [doi]  [abs]
  10. Bugni, FA; Hall, P; Horowitz, JL; Neumann, GR, Goodness-of-fit tests for functional data, Econometrics Journal, Royal Economic Society, vol. 12 no. S1 (January, 2009), pp. S1-S18 [PDFSTART]
  11. Bugni, FA; Hall, P; Horowitz, JL; Neumann, GR, Goodness-of-fit tests for functional data, The Econometrics Journal, vol. 12 no. SUPPL. 1 (2009), pp. S1-S18, ISSN 1368-4221 [doi]  [abs]


Duke University * Arts & Sciences * Economics * Faculty * Research * Staff * Master's * Ph.D. * Reload * Login